EconPapers    
Economics at your fingertips  
 

Exhaustive existence and non-existence results for Hardy–Hénon equations in $${{\,\mathrm{{\textbf{R}}}\,}}^n$$ R n

Yoshikazu Giga () and Quốc Anh Ngô ()
Additional contact information
Yoshikazu Giga: The University of Tokyo
Quốc Anh Ngô: Vietnam National University

Partial Differential Equations and Applications, 2022, vol. 3, issue 6, 1-38

Abstract: Abstract This paper concerns solutions to the Hardy–Hénon equation $$\begin{aligned} -\Delta u = |x|^\sigma u^p \end{aligned}$$ - Δ u = | x | σ u p in $${{\,\mathrm{{\textbf{R}}}\,}}^n$$ R n with $$n \ge 1$$ n ≥ 1 and arbitrary $$p, \sigma \in {{\,\mathrm{{\textbf{R}}}\,}}.$$ p , σ ∈ R . This equation was proposed by Hénon in 1973 as a model to study rotating stellar systems in astrophysics. Although there have been many works devoting to the study of the above equation, at least one of the following three assumptions $$p>1,$$ p > 1 , $$\sigma \ge -2,$$ σ ≥ - 2 , and $$n \ge 3$$ n ≥ 3 is often assumed. The aim of this paper is to investigate the equation in other cases of these parameters, leading to a complete picture of the existence/non-existence results for non-trivial, non-negative solutions in the full generality of the parameters. In addition to the existence/non-existence results, the uniqueness of solutions is also discussed.

Keywords: Hardy–Hénon equation; Lane–Emden equation; Existence and non-existence; Liouville theorem; Primary 35B53; 35J91; 35B33; Secondary 35B08; 35B51; 35A01 (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://link.springer.com/10.1007/s42985-022-00190-3 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:pardea:v:3:y:2022:i:6:d:10.1007_s42985-022-00190-3

Ordering information: This journal article can be ordered from
https://www.springer.com/journal/42985/

DOI: 10.1007/s42985-022-00190-3

Access Statistics for this article

Partial Differential Equations and Applications is currently edited by Zhitao Zhang

More articles in Partial Differential Equations and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:pardea:v:3:y:2022:i:6:d:10.1007_s42985-022-00190-3